MathSciNet Relay Station
MathSciNet bibliographic data
MR400268 (53 #4103) 57E15 (57D65)
Weintraub, Steven H. Semi-free $Z\sb{p}$-actions on highly-connected manifolds. Math. Z. 145 (1975), no. 2, 163–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement